# SDR DALA2024100109585

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 76,183 hours, 35,904 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3263 DISC: BOARDING ONTO THE AIRCRAFT THE CREW SMELLED DIRTY SOCK SMELL. C/A: PERFORMED WORK CARD 2100-2005. ALL OPS TESTS GOOD. AS PRECAUTION R+R RECIRCULATION FILTERS PER A320 AMM 21-21. ODI STEPS C/W REF LOG 0583248. (LP: 6653438)
